# SDR MALA976595

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

LEFT AC GEN CAUTION LIGHT ON, PERFORMED QRH PROCEDURES.  AC GEN REMAINED INOP.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LT AC GEN.  RAN AIRCRAFT OPS CHECK GOOD IAW SAAB MM 24-00-00.
